MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMP, TSV, 4.7, 10, MTXF, MG,HA; DENTAL IMPLANT

ZIMVIE US CORP LLC IMP, TSV, 4.7, 10, MTXF, MG,HA; DENTAL IMPLANT
Catalog Number TSVTWH10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implant at tooth site #19 had a fractured transfer coping.Unable to separate transfer coping from implant.Hex on transfer coping sheared off in implant (not saved with implant).Procedure completed using another implant 4.7 x 10 mm zimmer tsv.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).G4: additional pma/510(k) number k133339.
 
Additional Manufacturer Narrative
Zimvie received one (1) tsvtwh10, (imp, tsv, 4.7, 10, mtxf, mg,ha) for evaluation.Visual evaluation was performed, the implant shows signs of use.Bone debris observed on its external threads.The fractured mount or impression post was not returned for assessment.The implant's drive feature was damaged, likely due to the removal process.Dhr review was completed for the subject lot number 1286561.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1286561 for similar events and no other complaint was identified.The customer did not submit images for the reported event.Based on the investigation and risk management file review the most likely root cause determined from the investigation was applying too much torque/speed during seating.Therefore, based on the available information, a device malfunction could not be verified.The bundled mount was not returned with the implant.The reported event was non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H11: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMP, TSV, 4.7, 10, MTXF, MG,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24545859
Report Number0001038806-2026-01237
Device Sequence Number13132971
Product Code DZE
UDI-Device Identifier00889024344341
UDI-Public(01)00889024344341(17)291010(10)1286561
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K101880
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberTSVTWH10
Device Lot Number1286561
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age65 YR
Patient SexUnknown
Patient EthnicityNon Hispanic